On existence of Becker extension
Keywords:
Univalent function, boundary behavior, quasiconformal extension, Loewner chain, Becker extensionAbstract
A well-known theorem by Becker states that if a normalized univalent functionsatisfies
How to Cite
Gumenyuk, P. (2022). On existence of Becker extension. Annales Fennici Mathematici, 47(2), 979–1005. https://doi.org/10.54330/afm.120591
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.